Alert archive / Wisconsin / Wind Advisories in 2022

Wind Advisory 4, NWS Green Bay, WI

April 13, 202218 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Apr 13, 2022, 2:00 PM CDT for 18 counties in Wisconsin. It took effect at Apr 14, 2022, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 13, 2022, 2:00 PM CDT (19:00 UTC)
In effect from
Apr 14, 2022, 10:00 AM CDT
Expired
Apr 14, 2022, 7:00 PM CDT
In force
9 hr
Issued by
NWS Green Bay, WI

Counties Brown County, WI, Calumet County, WI, Door County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.0 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
544 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

013 
WWUS73 KGRB 131900
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
200 PM CDT Wed Apr 13 2022

WIZ018>022-030-031-035>040-045-048>050-073-074-140300-
/O.NEW.KGRB.WI.Y.0004.220414T1500Z-220415T0000Z/
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern
Oconto County-
Including the cities of Mountain, New London, Keshena, Brillion,
Antigo, Neopit, Harmony, High Falls Reservoir, Crivitz,
Clintonville, Townsend, Appleton, Marshfield, Lakewood, Neenah,
Wausau, Manitowoc, Oconto, Little Suamico, Fish Creek, Chilton,
Luxemburg, Porterfield, Waupaca, Middle Inlet, Green Bay, Loomis,
Pensaukee, Oshkosh, Tomahawk, Wautoma, Plover, Brookside,
Redgranite, Peshtigo, Merrill, Menasha, Two Rivers, Wisconsin
Rapids, Stevens Point, Shawano, Sobieski, New Holstein, Sturgeon
Bay, Sister Bay, and Kewaunee
200 PM CDT Wed Apr 13 2022

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

* WHAT...Southwest winds to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...From 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

KLJ
5 follow-up statements
442 
WWUS73 KGRB 140241
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
941 PM CDT Wed Apr 13 2022

WIZ018>022-030-031-035>040-045-048>050-073-074-141000-
/O.CON.KGRB.WI.Y.0004.220414T1500Z-220415T0000Z/
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern
Oconto County-
Including the cities of Mountain, New London, Keshena, Brillion,
Antigo, Neopit, Harmony, High Falls Reservoir, Crivitz,
Clintonville, Townsend, Appleton, Marshfield, Lakewood, Neenah,
Wausau, Manitowoc, Oconto, Little Suamico, Fish Creek, Chilton,
Luxemburg, Porterfield, Waupaca, Middle Inlet, Green Bay, Loomis,
Pensaukee, Oshkosh, Tomahawk, Wautoma, Plover, Brookside,
Redgranite, Peshtigo, Merrill, Menasha, Two Rivers, Wisconsin
Rapids, Stevens Point, Shawano, Sobieski, New Holstein, Sturgeon
Bay, Sister Bay, and Kewaunee
941 PM CDT Wed Apr 13 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY...

* WHAT...Southwest winds to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...From 10 AM to 7 PM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Hykin
430 
WWUS73 KGRB 140826
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
326 AM CDT Thu Apr 14 2022

WIZ018>022-030-031-035>040-045-048>050-073-074-141700-
/O.CON.KGRB.WI.Y.0004.220414T1500Z-220415T0000Z/
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern
Oconto County-
Including the cities of Mountain, New London, Keshena, Brillion,
Antigo, Neopit, Harmony, High Falls Reservoir, Crivitz,
Clintonville, Townsend, Appleton, Marshfield, Lakewood, Neenah,
Wausau, Manitowoc, Oconto, Little Suamico, Fish Creek, Chilton,
Luxemburg, Porterfield, Waupaca, Middle Inlet, Green Bay, Loomis,
Pensaukee, Oshkosh, Tomahawk, Wautoma, Plover, Brookside,
Redgranite, Peshtigo, Merrill, Menasha, Two Rivers, Wisconsin
Rapids, Stevens Point, Shawano, Sobieski, New Holstein, Sturgeon
Bay, Sister Bay, and Kewaunee
326 AM CDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM 
CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...From 10 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kurimski
672 
WWUS73 KGRB 141455
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
955 AM CDT Thu Apr 14 2022

WIZ018>022-030-031-035>040-045-048>050-073-074-150000-
/O.CON.KGRB.WI.Y.0004.220414T1500Z-220415T0000Z/
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
Including the cities of Merrill, Tomahawk, Antigo, Keshena, 
Neopit, Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, 
Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, 
Stevens Point, Plover, New London, Waupaca, Clintonville, 
Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
955 AM CDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, east central, north central and 
  northeast Wisconsin.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
549 
WWUS73 KGRB 142007
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
307 PM CDT Thu Apr 14 2022

WIZ018>022-030-031-035>040-045-048>050-073-074-150000-
/O.CON.KGRB.WI.Y.0004.000000T0000Z-220415T0000Z/
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
Including the cities of Merrill, Tomahawk, Antigo, Keshena, 
Neopit, Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, 
Sister Bay, Wausau, Shawano, Marshfield, Wisconsin Rapids, 
Stevens Point, Plover, New London, Waupaca, Clintonville, 
Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, 
Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, 
Manitowoc, Two Rivers, Harmony, Peshtigo, Porterfield, Crivitz, 
High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, 
Sobieski, Brookside, Oconto, and Pensaukee
307 PM CDT Thu Apr 14 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, north central and 
  northeast Wisconsin.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
529 
WWUS73 KGRB 142355
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
655 PM CDT Thu Apr 14 2022

WIZ018>022-030-031-035>040-045-048>050-073-074-150100-
/O.EXP.KGRB.WI.Y.0004.000000T0000Z-220415T0000Z/
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern
Oconto County-
Including the cities of Mountain, New London, Keshena, Brillion,
Antigo, Neopit, Harmony, High Falls Reservoir, Crivitz,
Clintonville, Townsend, Appleton, Marshfield, Lakewood, Neenah,
Wausau, Manitowoc, Oconto, Little Suamico, Fish Creek, Chilton,
Luxemburg, Porterfield, Waupaca, Middle Inlet, Green Bay, Loomis,
Pensaukee, Oshkosh, Tomahawk, Wautoma, Plover, Brookside,
Redgranite, Peshtigo, Merrill, Menasha, Two Rivers, Wisconsin
Rapids, Stevens Point, Shawano, Sobieski, New Holstein, Sturgeon
Bay, Sister Bay, and Kewaunee
655 PM CDT Thu Apr 14 2022

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

The strong southwest winds will continue to slowly diminish into 
this evening falling below criteria, but gusts of 25 to 35 mph will 
prevail into Friday morning.

$$

For more information, visit us at http://www.weather.gov/GreenBay

Hykin

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Apr 13, 12:44 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Apr 13, 12:44 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1244 PM CDT Wed Apr 13 2022

Updated aviation portion for 18Z TAF issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 405 AM CDT Wed Apr 13 2022

Showers and embedded thunderstorms continue to wind down across
northern Wisconsin early this morning from south to north.
Meanwhile, a warm front continues to surge north across Wisconsin
and analyzed nosing into the southern Fox Valley at 3 am as
evidenced by dew points surging into the 50s at Appleton and
Oshkosh with dew points in the upper 30s to lower 40s north of the
warm front. This front will continue to surge north as a surface
low tracks northeast over northwestern Wisconsin later this
morning to around midday, lifting over the UP of Michigan this
evening and eventually north over southern Canada late tonight.
The low will bring a surface cold front through the western Great
Lakes region throughout the day; tracking east of the cwa by late
this afternoon and early this evening.

Another round of showers and thunderstorms are expected later this
afternoon evening as the aforementioned cold front tracks through
the area. Some of the storms could be strong to severe across
east-central and portions of northeast Wisconsin as MUCAPE values
soar to around 1000 J/kg with bulk shear values around 40 knots.
The severe weather threat will be damaging winds and large hail as
the storms will be surface based instead of elevated per the
storms yesterday. The CAMs models indicate the storms will be
scattered in nature as opposed to a solid line per the storms
yesterday; therefore, the coverage may not be as widespread.

Colder air advecting in behind the cold front may cause some snow
to mix in across portions of central and north-central Wisconsin
later tonight as the precipitation ends from southwest to
northeast with the main low lifting northeast. Additional light
precipitation is possible on Thursday as the upper level low
tracks through the northwest Great Lakes region. The main story on
Thursday will be the winds as a tight pressure gradient causes
southwesterly winds to gust to 35 to 45 mph at times.

Additional rainfall today could result in rivers reaching bankfull
to minor flood stage; especially across the north where runoff
will combine with melting snow.

Highs today are expected to range from the lower to middle 50s
across the north, with lower to middle 60s across east-central
Wisconsin away from the lakeshore. Lows tonight are expected to
range from the middle to upper 20s across the north, with middle
30s across east-central Wisconsin. Highs on Thursday are only
expected to rise into the upper 30s across the north, with lower
to middle 40s across central and east-central Wisconsin.

.LONG TERM...Thursday Night Through Tuesday
Issued at 405 AM CDT Wed Apr 13 2022

A low-amplitude mean flow to persist through the weekend as the
deep cyclone slowly tracks toward eastern Canada. A progressive
shortwave trough is forecast to track across the northern tier of
states early next week and will bring our next chance for
precipitation Sunday night into Monday. Temperatures will remain
well-below normal until further notice.

Thursday night and Friday...
Wrap-around moisture, CAA and embedded shortwaves rotating through
the cyclonic flow aloft will continue to send clouds and spotty
snow showers mainly to northern/parts of central WI Thursday
night. Winds may relax a bit overnight, but gusts could still be
in the 20 to 30 mph range. Min temperatures are expected to range
from around 20 degrees north-central WI, to the lower 30s east-
central WI. Precipitation looks to become more isolated in nature
as the upper low continues to lift farther northeast into Ontario
on Friday. We do need to watch a weak shortwave riding along a
baroclinic zone to our south. Some models bring the northern
periphery of light rain showers toward east-central WI in the
afternoon. Otherwise, mostly cloudy skies and blustery conditions
to persist with max temperatures only reaching the lower to middle
30s north-central, mainly in the 40-45 degree range elsewhere.

Friday night and Saturday...
Models indicate one more shortwave trough (a weak one at that)
will traverse the region Friday night. While a few snow showers
may brush northern WI, have kept the rest of the forecast area dry
as moisture is limited. Sky conditions to range from mostly cloudy
north to partly cloudy south with min temperatures around 20
degrees north, middle to upper 20s south. Improving conditions
(more sun/bit less wind) are forecast on Saturday as a ridge of
high pressure begins to build into the western Great Lakes. Even
with more sunshine, temperatures will continue to run 15 to 20
degrees below normal which translates to another day in the 30s
north, around 40 degrees south.

Saturday night and Sunday...
This surface ridge is forecast to move into the Great Lakes for
the latter half of the weekend, bringing quiet conditions to the
area. We will see clouds on the increase by Sunday afternoon as a
new system moves into the northern Plains. Max temperatures on
Sunday may edge a bit warmer with readings in the lower 40s north/
near Lake MI, lower to middle 40s south.

Sunday night and Monday...
Attention then focuses on this mid-level shortwave trough that the
models have some minor timing issues going into Sunday night. The
slower ECMWF has sped up this system a bit from its previous run,
but it is still not as fast as the GFS. Latest thinking is to
spread chance pops across the forecast area Sunday evening and
then continue the chance pops through Monday as the trough pushes
into the Great Lakes. As temperatures cool Sunday night, any mixed
precipitation will changeover to snow showers. As temperatures
then warm on Monday, the snow would become mixed or change back to
all rain. Max temperatures on Monday remain cool with upper 30s to
around 40 degrees north/near Lake MI, lower to middle 40s south.

Monday night and Tuesday...
More timing problems carry over into Tuesday as the ECMWF/CMC
bring another surface ridge into WI. The GFS sends this ridge
through Monday night and already has WAA-induced precipitation
chances returning to WI by Tuesday afternoon. For now, have kept
Tuesday dry due to the uncertainty involved. Max temperatures on
Tuesday to be in the lower 40s north/near Lake MI, middle to upper
40s south.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1244 PM CDT Wed Apr 13 2022

A mix of mainly IFR/LIFR flying conditions are expected through
the rest of today and most of tonight. Occasional breaks in the
low clouds and good visibility will create brief windows of VFR
or MVFR conditions, but the general trend will be for cigs around
200 to 600 ft. Vsbys improved early this afternoon from the
morning fog, but expect vsbys to drop again once rain arrives
mid- afternoon. Thunderstorms are still possible from mid
afternoon to early evening (generally 3PM to 8PM CDT) and tailored
each TAF forecast to the most likely timing via TEMPO groups.
Outside of the thunderstorm window, rain showers will persist
through most of the night. Cigs and vsbys improve tomorrow morning
with the main impact becoming winds. Southwest gusts to 35 to 40
kts are possible.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kurimski
LONG TERM......Kallas
AVIATION.......KLJ
Hazardous weather outlook, Apr 13, 4:16 AM CDT, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
416 AM CDT Wed Apr 13 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-140930-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
416 AM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

There is a marginal risk of severe thunderstorms over east-central
and portions of northeast Wisconsin this afternoon into this
evening. Large hail and damaging winds will be the main threats.

Locally heavy rains are also expected through this evening. With
water levels already running high, several rivers may surpass
bankfull or reach minor flood stage later in the week.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong winds are forecast to develop on Thursday, with gusts as
high as 35 to 45 mph. The gusty winds will likely continue into
the evening hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

LMZ521-522-541>543-140930-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
416 AM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

There is a chance of thunderstorms this afternoon into the
evening. Some of these storms may become strong or severe and
pose a hazard to mariners.

Hazardous conditions to small craft are expected today through
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Gale Warning has been posted for Thursday.

Hazardous conditions to small craft are expected Thursday night
and Friday.

Kurimski/Kallas

In the hours before

Special weather statement, Apr 13, 10:36 AM CDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1036 AM CDT Wed Apr 13 2022

WIZ022-040-131745-
Door-Kewaunee-
1036 AM CDT Wed Apr 13 2022

...PATCHY DENSE FOG THROUGH THE LATE MORNING..

Patchy dense fog will persist across northeast Wisconsin through
the late morning, particularly across Door County. The fog will
reduce visibilities to around one quarter of a mile at times.

Motorists should exercise caution as visibilities can drop
significantly in a short distance.

KLJ

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 4:11 AM CDTGale WarningGRB47 hr
Apr 13, 4:11 AM CDTMarine Dense Fog AdvisoryGRB18 hr
Apr 13, 10:37 AM CDTRiver Flood WarningGRBMarathon3 days
Apr 13, 5:55 PM CDTRiver Flood WarningGRBWood41 hr
Apr 13, 6:13 PM CDTRiver Flood WarningGRBLincoln, Marathon47 hr

Nearby

Wind Advisories in Wisconsin, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.